# SDR SWI2025F00504

- Difficulty date: February 22, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 45,648 hours, 41,953 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP CORRODED AROUND NUTPLATE AT RBL27 BETWEEN FS605.00 AND FS621.00.  (C-CHECK RO 04/21/2025)REPAIRED FLOORBEAM CAP CORRODED AROUND NUTPLATE AT RBL 27 BETWEEN FS 605.00 AND FS621.00 IAW CRJ 200 SRM 51-21-06 AND REO 601R-53-00-005 REV B DATED 2011/01/06 REF ATTACHED CONTINUATION CARD NO WEIGHT CHANGE
